AMS eContent Search Results
Matches for: msc=(93E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Sergio Albeverio, Luca Di Persio and Elisa Mastrogiacomo. Invariant measures for stochastic differential equations on networks. Proceedings of Symposia in Pure Mathematics 87 1-33.
Book volume table of contents
View Article: PDF

[2] Erhan Bayraktar, Andrea Cosso and Huyên Pham. Randomized dynamic programming principle and Feynman-Kac representation for optimal control of McKean-Vlasov dynamics. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Erhan Bayraktar and Zhou Zhou. On a stopping game in continuous time. Proc. Amer. Math. Soc. 144 (2016) 3589-3596.
Abstract, references, and article information   
View Article: PDF

[4] Jiongmin Yong. Linear-quadratic optimal control problems for mean-field stochastic differential equations --- time-consistent solutions. Trans. Amer. Math. Soc. 369 (2017) 5467-5523. MR 3072755.
Abstract, references, and article information   
View Article: PDF

[5] Zhen-Qing Chen and Tusheng Zhang. A probabilistic approach to mixed boundary value problems for elliptic operators with singular coefficients. Proc. Amer. Math. Soc. 142 (2014) 2135-2149.
Abstract, references, and article information
View Article: PDF

[6] Vivek S. Borkar and K. Suresh Kumar. Small Noise Large Time Asymptotics for the Normalized Feynman-Kac Semigroup. Contemporary Mathematics 619 (2014) 31-48.
Book volume table of contents
View Article: PDF

[7] Dung Tien Nguyen and G. Yin. Asymptotic expansions of solutions of systems of Kolmogorov backward equations for two-time-scale switching diffusions. Quart. Appl. Math. 71 (2013) 601-628. MR 3136987.
Abstract, references, and article information
View Article: PDF

[8] Ch. A. Agayeva. Second order necessary conditions of optimality for stochastic systems with variable delay. Theor. Probability and Math. Statist. 83 (2011) 1-12. MR 2768844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Olivier Alvarez and Martino Bardi. Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations. Memoirs of the AMS 204 (2010) MR 2640736.
Book volume table of contents   

[10] Adam M. Oberman. The convex envelope is the solution of a nonlinear obstacle problem. Proc. Amer. Math. Soc. 135 (2007) 1689-1694. MR 2286077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hongjie Dong and N. V. Krylov. On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients. St. Petersburg Math. J. 17 (2006) 295-313. MR 2159586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wendell H. Fleming and Tao Pang. A stochastic control model of investment, production and consumption. Quart. Appl. Math. 63 (2005) 71-87. MR 2126570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] T. E. Duncan and H. Upmeier. Stochastic control problems and spherical functions on symmetric spaces . Trans. Amer. Math. Soc. 347 (1995) 1083-1130. MR 1284453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nikolaos S. Papageorgiou. Optimal programs and their price characterization in a multisector growth model with uncertainty . Proc. Amer. Math. Soc. 122 (1994) 227-240. MR 1195728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Maitra, R. Purves and W. Sudderth. Capacitability theorem in measurable gambling theory . Trans. Amer. Math. Soc. 333 (1992) 221-249. MR 1140918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Maitra, R. Purves and W. Sudderth. Leavable gambling problems with unbounded utilities . Trans. Amer. Math. Soc. 320 (1990) 543-567. MR 989581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José-Luis Menaldi and Maurice Robin. On some cheap control problems for diffusion processes . Trans. Amer. Math. Soc. 278 (1983) 771-802. MR 701523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lawrence C. Evans. Classical solutions of the Hamilton-Jacobi-Bellman equation for uniformly elliptic operators . Trans. Amer. Math. Soc. 275 (1983) 245-255. MR 678347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Avner Friedman. Correction to: ``On the free boundary of a quasivariational inequality arising in a problem of quality control'' [Trans. Amer. Math. Soc. {\bf 246} (1978), 95--110;\ MR 80f:93086c] . Trans. Amer. Math. Soc. 257 (1980) 535-537. MR 552273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lawrence C. Evans and Avner Friedman. Optimal stochastic switching and the Dirichlet problem for the Bellman equation . Trans. Amer. Math. Soc. 253 (1979) 365-389. MR 536953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marc A. Berger and Victor J. Mizel. Theorems of Fubini type for iterated stochastic integrals . Trans. Amer. Math. Soc. 252 (1979) 249-274. MR 534121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert F. Anderson and Avner Friedman. Multidimensional quality control problems and quasivariational inequalities . Trans. Amer. Math. Soc. 246 (1978) 31-76. MR 515529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert F. Anderson and Avner Friedman. Quality control for Markov chains and free boundary problems . Trans. Amer. Math. Soc. 246 (1978) 77-94. MR 515530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Avner Friedman. On the free boundary of a quasivariational inequality arising in a problem of quality control . Trans. Amer. Math. Soc. 246 (1978) 95-110. MR 515531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert J. Elliott. A stochastic minimum principle. Bull. Amer. Math. Soc. 82 (1976) 944-946. MR 0426926.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1